# SDR SWAA2025062576835

- Difficulty date: June 1, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 29,475 hours, 14,623 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBOARD FAN COWL; 414; STIFFENER AFT OF THE OIL SERVICE DOOR IS CRACKED.<[01] #1 ENG. I/B FAN COWL WILL REPLACED ON MT 7111-E-17063-NG (REP - RIGHT-HALF FAN COWL ASSEMBLY) [TTG8Q00S5GXS]; REFER TO MT FOR ALL WORK ACCOMPLISHED;[02] INSPECTED AS REQUIRED.
